# SDR 98FDEA00023

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE EMERGENCY LIGHT BATTERY IS DEAD.  *S/D*  REMOVED AND REPLACED FWD ENTRY DOOR ESCAPE SLIDE EMERGENCY LIGHT BATTERY AND FUNCTIONAL TESTED IAW FED-EX M/M 33-50-121.
